The perioperative management of antithrombotic therapy: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines (8th Edition).
By J. Douketis, P. Berger, A. Dunn, A. Jaffer, A. Spyropoulos, Richard C. Becker, J. Ansell. Chest, 2008
864 citations recorded by the source corpus.
Subfields: Cardiology and Cardiovascular Medicine, Internal Medicine
View Paper: https://www.semanticscholar.org/paper/12ed58781a06a8b86333ffdff6d348a92b4c94d3
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- T. Horlocker
- E. Vandermeuelen
- S. Kopp
- MD Terese T. Horlocker
- W. Gogarten
- L. Leffert
- H. Benzon
- MD Denise J. Wedel
Citations in the corpus
- Regional Anesthesia in the Patient Receiving Antithrombotic or Thrombolytic Therapy: American Society of Regional Anesthesia and Pain Medicine Evidence-Based Guidelines (Third Edition) (2009, background): “For example, steady-state levels of clopidogrel are reached within 2 to 15 hrs with 300- to 600-mg loading doses.(29,138) Although often administered in combination with aspirin, the concomitant use of clopidogrel or ticlopidine and aspirin may be associated with increased risk of hemorrhagic events”
- Regional Anesthesia in the Patient Receiving Antithrombotic or Thrombolytic Therapy: American Society of Regional Anesthesia and Pain Medicine Evidence-Based Guidelines (Fourth Edition) (2018, background): “Thereare many drug interactions with warfarin therapy that potentiate the anticoagulant effect, including concomitant administration of antiplatelet medications, heparin, and LMWH. 188,195,196 Recent clinical studies have demonstrated that patients with variations in the CYP2C9 and/or VKORC1 genes a”
- Guidelines on oral anticoagulation with warfarin – fourth edition (2011, background): “The INR should be checked on the day of surgery and warfarin can be resumed, at the normal maintenance dose, the evening of surgery or the next day if there is adequate haemostasis (Douketis et al, 2008).”